MathSciNet Relay Station
MathSciNet bibliographic data
MR1951893 (2004g:42039) 42C40 (65N22 65T60)
Dahlke, Stephan; Dahmen, Wolfgang; Urban, Karsten Adaptive wavelet methods for saddle point problems—optimal convergence rates. SIAM J. Numer. Anal. 40 (2002), no. 4, 1230–1262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement